Symmetric powers, Steenrod operations and representation stability

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02324717
Contributor : Geoffrey Powell <>
Submitted on : Tuesday, October 22, 2019 - 9:19:10 AM
Last modification on : Monday, November 25, 2019 - 10:44:04 AM

Identifiers

Collections

Citation

Geoffrey Powell. Symmetric powers, Steenrod operations and representation stability. Journal of Pure and Applied Algebra, Elsevier, 2019, 223 (11), pp.4994-5016. ⟨10.1016/j.jpaa.2019.03.005⟩. ⟨hal-02324717⟩

Share

Metrics

Record views

11